# SDR CALA2025060405270

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 94,329 hours, 11,233 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTS - #1 ENG FAILED CREW REPORTS- #1 ENG FAILED 400FT AGL 10 SEC AFTER ROTATION, EGT SPIKED (RED LINED) TO 785, SHOWED 605 AFTER ENGINE SHUTDOWN. A/ C YAWED TO THE LEFT, CREW LEVELED A/C AT 1500 FT. SAW ENGINE HAD FAILED AND FA SAID THEY HEARD A LOUD BANG. CREW RAN THE SEVERE ENGINE CHECKLIST AND SECURED THE ENG. WINDMILL TIME UNKNOWN. THE Y DUMPED FUEL TO PREVENT OVERWEIGHT LANDING FOR ABOUT 45 MINS, L ANDED WITHOUT INCIDENT. CREW ALSO LANDED WITH NO AUTOBRAKE, HE SAID ENGINE RAN SMOOTH BEFORE THE ENGINE FAILED, FELT VIBRATIONS AFTER IT FAILED PULLED REPORT FROM MAT, SHOWS L ENGINE EXCEEDANCE MAX WAS 877,  ALSO FOUND SMALL METAL PIECES IN THE TAILPIPE.
